| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6, -8.5/1.0/102 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.Low vaut was observed.The lens remains implanted.Patient will be monitored and no exchange is planned.
Additional Manufacturer Narrative
D6a - (b)(6) 2023.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).